# SDR 2002FA0000642

- Difficulty date: May 14, 2002
- Submitted: May 14, 2002
- Operation: General aviation
- Aircraft: N24KM
- Make and model: Gulstm 500B
- Aircraft serial: 500B129611
- Aircraft time: 8,150 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 550000151
- Condition: Broken
- Location: Elevator Trim
- Part time: 8,150 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM CABLE BROKE WHILE ON APPROACH. CABLE BROKE WHERE IT WRAPPED AROUND AN AUTOPILOT TRIM ACTUATOR THAT HAD BEEN DEACTIVATED. CORRECTIVE ACTION WAS TO REMOVE THE OLD TRIM ACTUATOR AND REPLACE ALL 4 ELEVATOR TRIM CABLES. AS A PRECAUTION ALSO REPLACED THE RUDDER TRIM CABLES.
